Alert archive / Missouri / River Flood Warnings in 2007
River Flood Warning 167, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 18, 2007, 7:54 AM CDT for Carroll County, Missouri. It took effect at Oct 18, 2007, 8:35 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2007, 7:54 AM CDT (12:54 UTC)
- In effect from
- Oct 18, 2007, 8:35 AM CDT
- Expired
- Oct 18, 2007, 8:05 PM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 181254
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 AM CDT THU OCT 18 2007
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC033-191254-
/O.NEW.KEAX.FL.W.0167.071018T1335Z-071020T1432Z/
/CAXM7.1.ER.071018T1335Z.071019T0000Z.071019T1432Z.NO/
754 AM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:25 AM THURSDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 19.5 THU 07 AM 22.5 THIS EVENING
$$3 follow-up statements
000
WGUS83 KEAX 181514
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 AM CDT THU OCT 18 2007
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR SUMNER
MISSOURI RIVER AT SIBLEY
MISSOURI RIVER AT NAPOLEON
MISSOURI RIVER AT WAVERLY
MISSOURI RIVER AT MIAMI
STRANGER CREEK AT EASTON
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...ATCHISON...LEAVENWORTH
AND IN MISSOURI...CARROLL...CHARITON...CLAY...COOPER...JACKSON...
LAFAYETTE...LINN...LIVINGSTON...RAY...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT GLASGOW
MISSOURI RIVER AT BOONVILLE
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...HOWARD...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-191514-
/O.EXT.KEAX.FL.W.0165.071018T1512Z-071020T1100Z/
/BLVM7.1.ER.071018T1400Z.071019T0600Z.071019T1100Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 24.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.1 THU 10 AM 24.5 EARLY FRIDAY MORNING
$$
MOC033-041-115-117-191513-
/O.EXT.KEAX.FL.W.0166.071018T2048Z-071020T1643Z/
/SNZM7.2.ER.071018T2048Z.071019T0600Z.071019T1643Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER
* FROM THIS AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 18.0 FEET
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 30.5 FEET BY EARLY FRIDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 18.0 THU 10 AM 30.5 EARLY FRIDAY MORNING
$$
MOC047-095-177-191513-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-071019T1809Z/
/SBEM7.1.ER.071018T1747Z.071018T1800Z.071018T1809Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT SIBLEY
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:25 AM THURSDAY THE STAGE WAS 20.5 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 22.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS AFTERNOON.
* AT 22.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER AND OUTSIDE OF
LEVEE PROTECTION FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
SIBLEY 22 20.5 THU 02 AM 22.0 THIS AFTERNOON
$$
MOC095-107-177-191513-
/O.EXT.KEAX.FL.W.0156.000000T0000Z-071020T0600Z/
/NAPM7.1.ER.071016T1626Z.071018T1800Z.071019T0600Z.UU/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT NAPOLEON
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM THURSDAY THE STAGE WAS 17.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 17.1 THU 08 AM 17.4 THIS AFTERNOON
$$
MOC033-107-195-191513-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-071020T2100Z/
/WVYM7.1.ER.071017T0332Z.071019T0000Z.071019T2100Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WAVERLY
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 19.9 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 20.9 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
WAVERLY 20 19.9 THU 10 AM 20.9 THIS EVENING
$$
MOC033-041-195-191513-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-071021T1200Z/
/MIAM7.1.ER.071017T1020Z.071019T0600Z.071020T1200Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:48 PM WEDNESDAY THE STAGE WAS 17.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE YESTERDAY EVENING AND
CONTINUE TO RISE TO NEAR 20.2 FEET BY EARLY FRIDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.6 WED 05 PM 20.2 EARLY FRIDAY MORNING
$$
MOC041-089-195-191513-
/O.CON.KEAX.FL.W.0168.071019T0824Z-071021T1800Z/
/GLZM7.1.ER.071019T0824Z.071020T0000Z.071020T1800Z.UU/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GLASGOW
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 21.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
RISE TO NEAR 26.3 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 25.0 FEET...FARMLAND ALONG THE RIVER FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
GLASGOW 25 21.8 THU 10 AM 26.3 FRIDAY EVENING
$$
MOC053-089-191513-
/O.CON.KEAX.FL.W.0169.071019T1600Z-071022T0120Z/
/BOZM7.1.ER.071019T1600Z.071020T0600Z.071021T0120Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE
* FROM FRIDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 17.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.4 FEET BY EARLY SATURDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 17.6 THU 10 AM 22.4 EARLY SATURDAY MORNING
$$
KSC005-103-191513-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-071019T1831Z/
/ESTK1.1.ER.000000T0000Z.071018T1305Z.071018T1831Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE STRANGER CREEK AT EASTON
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:05 AM THURSDAY THE STAGE WAS 17.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 17.0 FEET...WATER ENTERS LOW-LYING FIELDS SOUTH OF EASTON.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
STRANGER CREEK
EASTON 17 17.3 THU 08 AM 17.2 THIS AFTERNOON
$$
MOC033-191513-
/O.CON.KEAX.FL.W.0167.000000T0000Z-071020T1432Z/
/CAXM7.1.ER.071018T1335Z.071019T0000Z.071019T1432Z.NO/
1014 AM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:25 AM THURSDAY THE STAGE WAS 19.5 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 19.5 THU 07 AM 22.5 THIS EVENING
$$000
WGUS83 KEAX 182105
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT THU OCT 18 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT SIBLEY
MISSOURI RIVER AT NAPOLEON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...JACKSON...
LAFAYETTE...RAY
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR SUMNER
MISSOURI RIVER AT WAVERLY
MISSOURI RIVER AT MIAMI
MISSOURI RIVER AT GLASGOW
MISSOURI RIVER AT BOONVILLE
STRANGER CREEK AT EASTON
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...ATCHISON...LEAVENWORTH
AND IN MISSOURI...CARROLL...CHARITON...COOPER...HOWARD...LAFAYETTE...
LINN...LIVINGSTON...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-192105-
/O.EXT.KEAX.FL.W.0165.000000T0000Z-071020T1330Z/
/BLVM7.1.ER.071018T1400Z.071019T0000Z.071019T1330Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 24.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.5 THU 04 PM 24.7 THIS EVENING
$$
MOC033-041-115-117-192104-
/O.EXT.KEAX.FL.W.0166.000000T0000Z-071020T0600Z/
/SNZM7.1.ER.071019T0600Z.071019T0600Z.071019T0600Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 21.3 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
FRIDAY MORNING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 21.3 THU 04 PM 26.0 EARLY FRIDAY MORNING
$$
MOC047-095-177-182135-
/O.CAN.KEAX.FL.W.0160.000000T0000Z-071019T1809Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT SIBLEY
* AT 12:02 PM THURSDAY THE STAGE WAS 20.0 FEET
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.5 FEET. THE
RIVER WILL CONTINUE TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
SIBLEY 22 20.0 THU 12 PM 20.1 FRIDAY EVENING
$$
MOC095-107-177-182135-
/O.CAN.KEAX.FL.W.0156.000000T0000Z-071020T0600Z/
/NAPM7.1.ER.071016T1626Z.071018T1000Z.071018T1534Z.UU/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT NAPOLEON
* AT 3:00 PM THURSDAY THE STAGE WAS 16.5 FEET
* FELL BELOW FLOOD STAGE AT 10:34 AM THURSDAY.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.5 THU 03 PM 16.8 THIS EVENING
$$
MOC033-107-195-192104-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-071020T0600Z/
/WVYM7.1.ER.071017T0332Z.071019T0000Z.071019T0600Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WAVERLY
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 19.9 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
WAVERLY 20 19.9 THU 04 PM 20.1 THIS EVENING
$$
MOC033-041-195-192104-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-071021T0800Z/
/MIAM7.1.ER.071017T1020Z.071019T0600Z.071020T0800Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:48 PM WEDNESDAY THE STAGE WAS 17.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...CONTINUE TO RISE TO NEAR 19.5 FEET BY EARLY FRIDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.6 WED 05 PM 19.5 EARLY FRIDAY MORNING
$$
MOC041-089-195-192104-
/O.EXT.KEAX.FL.W.0168.071019T1647Z-071021T0359Z/
/GLZM7.1.ER.071019T1647Z.071020T0000Z.071020T0359Z.UU/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GLASGOW
* FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 22.2 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 25.2 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT.
* AT 25.0 FEET...FARMLAND ALONG THE RIVER FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
GLASGOW 25 22.2 THU 04 PM 25.2 FRIDAY EVENING
$$
MOC053-089-192104-
/O.EXT.KEAX.FL.W.0169.071020T0359Z-071021T1200Z/
/BOZM7.1.ER.071020T0359Z.071020T0600Z.071020T1200Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE
* FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 17.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT AND
CONTINUE TO RISE TO NEAR 21.1 FEET BY EARLY SATURDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 17.8 THU 04 PM 21.1 EARLY SATURDAY MORNING
$$
KSC005-103-192104-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-071020T0035Z/
/ESTK1.1.ER.000000T0000Z.071018T1305Z.071019T0035Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE STRANGER CREEK AT EASTON
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:05 AM THURSDAY THE STAGE WAS 17.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER IS CRESTING AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE THIS EVENING.
* AT 17.0 FEET...WATER ENTERS LOW-LYING FIELDS SOUTH OF EASTON.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
STRANGER CREEK
EASTON 17 17.3 THU 08 AM 17.2 THIS EVENING
$$
MOC033-192104-
/O.EXT.KEAX.FL.W.0167.000000T0000Z-071020T0000Z/
/CAXM7.1.ER.071019T0000Z.071019T0000Z.071019T0000Z.NO/
405 PM CDT THU OCT 18 2007
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:34 PM THURSDAY THE STAGE WAS 19.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 19.8 THU 03 PM 20.0 THIS EVENING
$$000
WGUS83 KEAX 190105
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT THU OCT 18 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC033-190135-
/O.CAN.KEAX.FL.W.0167.000000T0000Z-071020T0000Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
805 PM CDT THU OCT 18 2007
THE FLOOD WARNING IS CANCELLED FOR
THE WAKENDA CREEK AT CARROLLTON
* AT 6:40 PM THURSDAY THE STAGE WAS 19.7 FEET
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.8 FEET. THE
RIVER WILL CONTINUE TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 19.7 THU 07 PM 19.1 EARLY FRIDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 18, 6:13 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 18, 6:13 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 613 AM CDT THU OCT 18 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 405 AM CDT THU OCT 18 2007/ DISCUSSION... MAIN WEATHER FEATURE AFFECTING THE CWFA TODAY WILL CONTINUE TO BE THE DEEP UPPER TROUGH OVER THE CENTRAL OF THE COUNTRY. THIS MORNING...UPPER JET ROUNDING THE BASE OF THIS TROUGH WILL BE MOVING ACROSS SOUTHEAST MISSOURI...WHILE A STRONG PACIFIC JET PLUNGES INTO PACIFIC NORTHWEST. WITH SUCH A STRONG JET STRUCTURE EXPECT THIS UPPER LOW TO CONTINUE TO DEEPEN AND STAY QUITE DYNAMIC AS IT LIFTS TO THE NORTHEAST INTO MINNESOTA BY THIS EVENING. ENOUGH SUNSHINE IN SOUTHEAST HALF OF FORECAST AREA MAY CONTRIBUTE TO THE INSTABILITY AND DEPENDING ON TIMING OF THE NEXT VORT LOBE WRAPPING AROUND THIS UPPER LOW...MAY HELP TO INITIATE THUNDERSTORMS IN THAT AREA THIS AFTERNOON. ALSO EXPECT SHOWERS AND A CHANCE OF THUNDERSTORMS TO BE COMING INTO THE NORTHWEST AREAS THIS AFTERNOON IN REGION OF MID LEVEL LIFT OCCURRING WITH THE 700 MB FRONT. THINK CHANCES OF THUNDER WILL NOT BE AS GREAT IN THAT AREA...AS SOUNDINGS SHOWING ONLY A SKINNY AREA OF CAPE BEING REALIZED FOR A SHORT TIME THIS AFTERNOON...WHICH MIGHT PRODUCE SOME SMALL HAIL IF STORMS CAN GET GOING. ALSO SHOULD BE PRETTY BREEZY TODAY AS THE SURFACE LOW TO OUR NORTH DEEPENS AND SOUNDINGS SHOW 20 TO 30 KTS OF WIND ABOVE 925 MB STARTING TO MIX DOWN BY LATE MORNING. BY TONIGHT...UPPER LOW LIFTING FAR ENOUGH OUT OF THE REGION...TO FINALLY END THE THREAT OF PRECIPITATION BY LATE EVENING. AFTER THAT...BRIEF PERIOD OF UPPER RIDGING WHICH SHOULD PROVIDE A WARM UP INTO SATURDAY. THEN NEXT STRONG SHORT WAVE WILL HEAD TOWARD THE REGION LATER IN THE WEEKEND. MODELS NOT IN GREAT AGREEMENT AS YET AS TO WHAT THIS SHORT WAVE WILL DO...WHETHER A PORTION WILL DEEPEN AND CUT OFF AND THE ECMWF SHOWS...OR WILL IT STAY PROGRESSIVE AND REACH THE FORECAST AREA BY LATE IN THE WEEKEND AS THE GFS DEPICT. GIVEN THE STRONG JET STRUCTURE...WOULD LEAN TOWARD THE ECMWF SOLUTION. WILL NOT MAKE ANY CHANGES TO GOING FORECAST AT THIS POINT...AND GIVE THE MODELS ANOTHER CHANCE TO COME TO MORE OF A CONSENSUS. PC && .AVIATION... UPPER LOW VERY PREVALENT ACROSS EASTERN NEBRASKA WITH CLOUD DECK WRAPPING ACROSS NORTHERN KANSAS. EXPECTING THIS DECK TO OVERSPREAD THE TERMINALS DURING THE DAY WITH CHANCES OF RAIN BY THE AFTERNOON HOURS. OTHER MAIN CONCERN WILL BE WITH WINDS BY LATE THIS MORNING THROUGH THE AFTERNOON. WILL LIKELY SEE SUSTAINED NEAR 20MPH WITH GUSTS ABOVE 30MPH BY MID AFTERNOON. UPPER SYSTEM SHOULD BEGIN EXITING BY THIS EVENING WITH WINDS GRADUALLY SUBSIDING THROUGH THE NIGHT. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Oct 18, 5:56 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 AM CDT THU OCT 18 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 556 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST TO WEST WINDS WILL BE OCCURRING TODAY WITH SOME GUSTS IN THE 35 MPH RANGE POSSIBLE. WITH A STRONG STORM SYSTEM OVER THE UPPER MIDWEST...THERE WILL BE A CHANCE OF THUNDERSTORMS MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS ACROSS EAST CENTRAL KANSAS AND INTO CENTRAL MISSOURI MAY BE STRONGER IF ENOUGH SUNSHINE OCCURS TO WARM TEMPERATURES INTO THE LOWER TO MIDDLE 70S. THESE STORMS WOULD BE CAPABLE OF PRODUCING GUSTY WINDS ALONG WITH SMALL HAIL. IN NORTHERN MISSOURI AND NORTHEAST KANSAS...THUNDERSTORMS MAY BE MORE ISOLATED IN NATURE...BUT MAY GROW STRONG ENOUGH TO PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM MAY BRING THE THREAT FOR THUNDERSTORMS AND HEAVY RAINFALL TO THE REGION ON SUNDAY NIGHT AND INTO EARLY MONDAY. EXACT TIMING OF THIS STORM SYSTEM IS STILL UNCERTAIN AND EMERGENCY MANAGERS SHOULD MONITOR THE WEATHER THIS WEEKEND IN CASE STORMS ARRIVE EARLIER THAN CURRENTLY ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PC
In the hours before
Local storm report, Oct 18, 2:09 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
209 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 1 E BUTLER 38.26N 94.32W
10/17/2007 E60.00 MPH BATES MO PUBLIC
0330 PM FLOOD 2 SSE KANSAS CITY 39.10N 94.54W
10/17/2007 JACKSON MO PUBLIC
WATER COVERING THE ROAD AT THE INTERSECTION OF 63RD ST
AND WOODLAND IN KCMO. WATER WAS ALSO COVERING THE ROAD AT
THE INTERSECTION OF 7TH AND PARALLEL IN KCK.
0345 PM FLASH FLOOD 2 NE BONNER SPRINGS 39.07N 94.86W
10/17/2007 WYANDOTTE KS EMERGENCY MNGR
WATER IS OVER THE ROAD ON KANSAS HWY 32 AT 121ST. WEST
MISSION CREEK IS FLOODING AS WELL. SANDBAGGING IS ALSO
OCCURRING ALONG SPRING CREEK.
0405 PM TORNADO 1 W CENTERVIEW 38.75N 93.86W
10/17/2007 JOHNSON MO EMERGENCY MNGR
0600 PM FLOOD CLINTON 38.37N 93.77W
10/17/2007 HENRY MO TRAINED SPOTTER
WATER ON ROAD EAST OF 8TH ST ON OHIO ST AND ON HWY 13
NEAR CLINTON. CREEK ALSO SPILLING ONTO HWY 13...1-2 MI
SOUTH INTO HENRY COUNTY ON HWY 13.
0600 PM FLOOD 3 SE OLATHE 38.86N 94.78W
10/17/2007 JOHNSON KS LAW ENFORCEMENT
HIGH WATER CLOSED INTERSECTION OF 171ST AND LACKMAN
0606 PM HAIL 1 N LA MONTE 38.79N 93.42W
10/17/2007 E0.88 INCH PETTIS MO EMERGENCY MNGR
0609 PM TSTM WND DMG KIRKSVILLE 40.20N 92.58W
10/17/2007 ADAIR MO LAW ENFORCEMENT
TRAILER DAMAGED AND POWER POLES ARE DOWN ON NW SIDE OF
KIRKSVILLE.
0610 PM FLASH FLOOD SWEET SPRINGS 38.96N 93.42W
10/17/2007 SALINE MO EMERGENCY MNGR
MANY STREETS AND HIGHWAY 40 ARE EXPERIENCING FLOODING
0615 PM HAIL 8 NW SEDALIA 38.78N 93.34W
10/17/2007 E1.50 INCH PETTIS MO EMERGENCY MNGR
0645 PM TSTM WND DMG BEVIER 39.75N 92.56W
10/17/2007 MACON MO PUBLIC
HEN HOUSE BLOWN OVER
0700 PM FLASH FLOOD 8 SW LEETON 38.50N 93.80W
10/17/2007 HENRY MO LAW ENFORCEMENT
FLOODING ON 13 HIGHWAY JUST SOUTH OF THE JOHNSON COUNTY
LINE. ROAD COVERED BY MUD AND FLOOD DEBRIS. STANDING
WATER ON 18 HIGHWAY.
1102 PM TSTM WND GST 1 NW BOONVILLE 38.97N 92.76W
10/17/2007 E60.00 MPH COOPER MO TRAINED SPOTTER
ELECTRIC LINES DOWN IN THE CITY OF BOONVILLE.
1108 PM TSTM WND DMG BOONVILLE 38.96N 92.75W
10/17/2007 COOPER MO LAW ENFORCEMENT
WINDOW BLOWN OUT OF A DOWNTOWN BOONVILLE BUILDING. REPORT
RELAYED BY LAW ENFORCEMENT.
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:02 PM CDT | Flash Flood Warning | EAX | Adair, Chariton, Howard, Linn, Macon, Randolph and 1 more | 6 hr |
| Oct 17, 7:38 PM CDT | Areal Flood Warning | EAX | Buchanan, Clay, Clinton, Jackson, Platte | 6 hr |
| Oct 17, 9:09 PM CDT | Flash Flood Warning | EAX | Adair, Schuyler | 6 hr |
| Oct 17, 10:15 PM CDT | Areal Flood Advisory | EAX | Adair, Chariton, Grundy, Linn, Livingston, Mercer and 2 more | 6 hr |
| Oct 17, 10:16 PM CDT | River Flood Warning | EAX | Clay, Ray | 14 hr |
| Oct 17, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis | 33 min |
| Oct 18, 5:03 AM CDT | River Flood Warning | EAX | Cooper, Saline | 21 hr |
| Oct 18, 5:03 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 29 hr |
| Oct 18, 6:20 AM CDT | Areal Flood Warning | EAX | Carroll | 6 hr |
| Oct 18, 9:58 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 11 hr |
| Oct 18, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 11 hr |
Nearby
River Flood Warnings in Missouri, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.